Thread: Please help me!
View Single Post
Old 02-13-2005, 10:00 PM   #1
unleashed unleashed is offline
Newbie
(male)
 
Join Date: Feb 2005
Posts: 1
unleashed HB User
Exclamation Please help me!

Hello i'm new to the boards. I have been having some problems breathing. my chest feels heavy (tight) and my breaths are small. anyways i went to the emergency room. they did a chest xray, ekg, and took some blood work. everything came out fine. I then went to my family docotor and told them my problems. They gave me singulair and it worked for awhile then it stopped having much if any affect. i went back and they gave me advair 100/50 and it has been working very well untill last night. the labored breathing has come back. i've been taking the advair for about 2 weeks and singulair for about a month.

so my questions are....is this common? for meds to work then lose effect? do i need a higher strength of advair? do i have asthma at all? does allergens take away the effect of the meds? i know yall may not be doctors but you do have asthma so yall know something about it. i'm just really confused. thanks for your replies!